MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. EXTENSION SET; SET, ADMINISTRATION, INTRA
Catalog Number 473041
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: during use the extension set leaked blood.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging, attached to four straight caresite valve was returned for evaluation.In addition, one photo was also provided by the facility.Visual examination of set and photo confirmed a vertical crack in the female connector.The reported defect was confirmed.Although the defect of leakage was confirmed, the exact root cause of the crack on the female connector was not able to be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8148462
Report Number9614279-2018-00209
Device Sequence Number1961193
Product Code FPA
UDI-Device Identifier04022495770202
UDI-Public04022495770202
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number473041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1